| Model Number |
SA60AT |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that when lens was inserted during the intraocular lens (iol) implant procedure, a fiber/ defect was noted.The lens was removed and replaced with a new one during the initial procedure.Additional information was requested, but no further information is available.